全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A.I. Kirillov , N.M. Semenov ...
来源:[J].Fullerenes, Nanotubes and Carbon Nanostructures(IF 0.764), 2015, Vol.23 (1), pp.17-19Taylor & Francis
摘要:New composite material—multi-walled carbon nanotubes (MWCNTs) coated with thin iron films—have been prepared by MOCVD growth technique using iron pentacarbonyl as the iron source. Their structures and morphologies were characterized by X-ray diffraction, scanning electron mi...
作者:A.I. KIRILLOV , V.V. RIS ...
来源:[J].Annals of the New York Academy of Sciences(IF 4.375), 2001, Vol.934 (1), pp.456-463Wiley
摘要:A bstract : 3D turbulent air flow and heat transfer developing in a two‐pass square channel rotating in the orthogonal mode are simulated using the high‐Re k ‐ε turbulence model and a recently developed modification of wall functions. Auxiliary problem for accurate defi...
作者:A.I. Kirillov
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (1)Mind Reader Publications
摘要:The method of Lyapunov functions is used to prove new existence theorems for stochastic equations in infinite dimensions. Existence of strong and generalized solutions is proved. Martingale solutions are discussed. Examples of application of the theorems are described. One o...
作者:A.I. Kirillov , E.V. Panezhda ...
来源:[J].2001, Vol.74 (6), pp.950-953IntechOpen
作者:A.I. Kirillov
来源:[J].Sov. Math., 1991, Vol.35 (7)ZBMATH
摘要:Summary: The $L\sp 2$ space with respect to a finite Radon measure on a locally convex space $X$ is separable, if the dual $X'$ is separable in the strong topology.
作者:A.I. Kirillov
来源:[J].Theory Probab. Appl., 1993, Vol.38 (3), pp.529-533ZBMATH
摘要:Summary: Sufficient conditions are given under which a Brownian motion with drift in a Hilbert space has an invariant measure. We prove that if the measure is differentiable, then its logarithmic gradient is equal to the drift coefficient. The results obtained constitute a basis ...
作者:A.I. Kirillov
来源:[J].Mathematical Notes(IF 0.239), 1993, Vol.53 (5), pp.555-557ZBMATH
摘要:Let us consider a separable real Hilbert space $H$. We choose an orthonormal basis $h\sb 1$, $h\sb 2,\dots,$ in it, denote the linear hull of the vectors $h\sb 1,\dots,h\sb n$ by $H\sb n$, and set $H\sb 0=\bigcup\sp \infty\sb{n=1} H\sb n$. We suppose that a bounded positive funct...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×